# SDR CALA2021072801207

- Difficulty date: July 28, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 67,207 hours, 24,007 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE 1L IS SHOWING RAFT AT BOTTOM OF DOOR SECOND WRITEUP REMOVED AND REPLACED MED 1L DUE TO FLOATING PACK SLIDE REF AMM 25-66-01.  INSPECTED SLIDE INSTALLATION PER GMM 09-25-05. VERIFIED SAFETY PIN REMOVED AND STOWED.  SECURITY CHECKED, ARM AND DISARM WIHT GIRT BAR CK GOOD. FWD DOOR 1 LH . SLIDE.
